# SDR 2005FA0000575

- Difficulty date: April 4, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Engine: Cfmint CFM565B6
- System (JASC): 2810 · Fuel Storage
- Part: Placard
- Part number: A319
- Part serial: 1136
- Condition: Failed
- Location: Wing Fuel Tanks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBRIS (PLASTIC RIB AND MANHOLE DOOR IDENTIFICATION DECALS) FOUND ON THE INLET STRAINER OF THE LT AND RT WING FUEL TANK, NR 2 MAIN FUEL PUMP AFT SCREENS DURING C-CHECK.  OIT ISSUED BY AIRBUS AND IS APPLICABLE TO MSN1136. (K)
